R. Khalaf-Allah, “Asymptotic Behaviour and Periodic Naturel of Two Difference Equations,” Ukrainian Mathematical Journal, Vol. 61, No. 6, 2009, pp. 988-993.
 E. M. Elabbasy, H. A. El-Metwally and E. M. Elsayed, “Global Behavior of the Solutions of Some Difference Equations,” Advances in Difference Equations, Vol. 2011, 2011, p. 28.
 X. Yang, Y. Liu and S. Bai, “On the System of High Order Rational Difference Equations ,” Applied Mathematics and Computation, Vol. 171, No. 2, 2005, pp. 853-856.
 A. S. Kurbanli, C. Cinar and I. Yalcinkaya, “On the Behavior of Positive Solutions of the System of Rational Difference Equations,” Mathematical and Computer Modelling, Vol. 53, No.5-6, 2011, pp. 1261-1267.
 M. Mansour, M. M. El-Dessoky and E. M. Elsayed, “The Form of the Solutions and Periodicity of Some Systems of Difference Equations,” Discrete Dynamics in Nature and Society, Vol. 2012, 2012, Article ID: 406821.
 D. T. Tollu, Y. Yazlik and N. Taskara, “On the Solutions of Two Special Types of Riccati Difference Equation via Fibonacci Numbers,” Advances in Difference Equations, Vol. 2013, 2013, p. 174.
 A. S. Kurbanli, C. Cinar and D. Simsek, “On the Periodicity of Solutions of the System of Rational Difference Equations ,” Applied Mathematics, Vol. 2, No. 4, 2011, pp. 410-413.
 A. G. Shannon, P. G. Anderson and A. F. Horadam, “Properties of Cordonnier, Perrin and Van der Laan Numbers,” International Journal of Mathematical Education in Science and Technology, Vol. 37, No. 7, 2006, pp. 825-831. http://dx.doi.org/10.1080/00207390600712554